# SDR 96ZZZM870

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM STL-DAY - THE MAIN CARGO SMOKE DETECTOR LIGHT ILLUMINATED.  COMPLIED WITH EMERGENCY CHECKLISTS.  AIRCRAFT LANDED IN DAY WITHOUT INCIDENT.  NO EVIDENCE FO FIRE NOTED.  REPLACED NR 2, NR 4, AND NR 6 SMOKE DETECTORS PER MM 26-10-0.  OPS CHECKS NORMAL.  (M)
